# SDR ASAA2021090735887

- Difficulty date: September 7, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 31,817 hours, 10,163 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 1 Fan Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENG FAN LUBE SPACERS #1-9, 11, 12 AND 14 TO 23 ELASTOMERS ARE DISBONDED. GROUNDED - YES. REPLACED FAN BLADE SPACERS 1-9, 11, 12, & 14-23 REF T/C 78472010.
